Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 32, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a certain ring of functions of two variables
J. F. Ritt.
Trans. Amer. Math. Soc. 32 (1930), 155-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501531
New results in the theory of normal division algebras
A. Adrian Albert.
Trans. Amer. Math. Soc. 32 (1930), 171-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501532
On composition of singularities
W. J. Trjitzinsky.
Trans. Amer. Math. Soc. 32 (1930), 196-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501533
Residues of polygenic functions
Vincent C. Poor.
Trans. Amer. Math. Soc. 32 (1930), 216-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501534
On the common index divisors of an algebraic field
H. T. Engstrom.
Trans. Amer. Math. Soc. 32 (1930), 223-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501535
The boundary problem associated with a differential system rational in the parameter
Rudolph E. Langer.
Trans. Amer. Math. Soc. 32 (1930), 238-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501536
Involutorial transformations in $S_{3}$ of order $n$ with an $(n-1)$-fold line
Leaman A. Dye.
Trans. Amer. Math. Soc. 32 (1930), 251-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501537
The limit of transitivity of a substitution group
Marie J. Weiss.
Trans. Amer. Math. Soc. 32 (1930), 262-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501538
Properties of solutions of an infinite system of ordinary linear differential equations of the first order with auxiliary boundary conditions
William T. Reid.
Trans. Amer. Math. Soc. 32 (1930), 284-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501539
Construction of division algebras
L. E. Dickson.
Trans. Amer. Math. Soc. 32 (1930), 319-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501540